Couldn't find what you looking for?

TRY OUR SEARCH!

About two and a half weeks ago my girlfriend and I had unprotected  sex, but I didn't ejaculate (We went for a few seconds then put a condom on)
We got a little paranoid and went ahead with Plan B towards the end of the second day; she started spotting about 6 days ago with no full-on period. She's not feeling sick or anything…she's experiencing most all "symptoms" of a period, just that she's spotting instead of actually bleeding.
We know a period is typically supposed to begin within 4 weeks of taking the pill; Should we be worried?

Loading...

First thing, she did take Plan B in time for it to work, so there is almost no chance at all that she is pregnant - and even that one percent that she would have is simply you two overreacting - she can't get pregnant if you had condom and haven't ejaculated. But, the most common side effect that hormones from Plan B cause is spotting. And no, she should get her period about the time she was supposed to get it, counting from her last period, but it probably will be few days earlier or later because of the Plan B. Where did you hear that about 4 weeks - it doesn't make any sense at all.
Reply

Loading...